# SDR HNAA2025051200316

- Difficulty date: March 21, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,968 hours, 39,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F035594 POSSIBLE CRACK ON EXTERNAL FUSELAGE SKIN AROUND RIVET AT FRAME 77 BETWEEN STRINGERS 5R-6R.  PERFORMED SKIN BUSHING REPAIR ON EXTERNAL FUSELAGE SKIN AROUND RIVET AT FRAME 77 BETWEEN STRINGERS 5R-6R IAW EMB 145 SRM 53-32-01RE AND PIEDMONT EO1-53-25-0146
